Third Nexplanon and new side effects?

Side Effects

Context: I’m F24, 5’6ish and always around 75-77kg not much changes about these and not much has in the last 6 years.

I had my third Nexplanon inserted on 5th April and ever since am having completely unexpected and unfamiliar side effects that I hadn’t expected. I’ve never had any issues with mood swings or lowered libido and am struggling hard at the minute. I’m extremely irritable the last week and I have no interest or enjoyment from sex for around the same amount of time.

I was fine when it was initially changed, there were no real side effects and my libido was the same (I would usually have sex every 2-3 days, I have no interest in it at the moment). I have cramps similar to period cramps and am bleeding light pink blood after sex now. It’s starting to make me really depressed, I feel like I don’t even recognise my body and it’s only been 17 days since it was changed.

Should I hold out for another while? Or should I accept that I had a good run with Nexplanon and move on to the next birth control?

Posted Apr 22, 2024, 11:50 AM UTC

11

Comments aren't archived yet

This post had 1 comment on Reddit. Comments for this period haven't been loaded into the archive yet.